# SDR DALA2020112303819

- Difficulty date: January 11, 2017
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,589 hours, 36,726 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Rib
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE RT WING MLG SUPPORT RIB.  CORRECTIVE ACTION: REPAIRED RT MLG SUPPORT RIB, PER ER/A 554393-14AD.
